mdh.sePublications
Change search
Link to record
Permanent link

Direct link
BETA
Publications (7 of 7) Show all publications
Abbas, M., Nazir, T., Lampert, T. A. & Radenovic, S. (2017). Common fixed points of set-valued F-contraction mappings on domain of sets endowed with directed graph. Computational and Applied Mathemathics, 36(4), 1607-1622
Open this publication in new window or tab >>Common fixed points of set-valued F-contraction mappings on domain of sets endowed with directed graph
2017 (English)In: Computational and Applied Mathemathics, ISSN 0101-8205, Vol. 36, no 4, p. 1607-1622Article in journal (Refereed) Published
Abstract [en]

The aim of this paper is to present common fixed point results of set-valued graphic F-contraction mappings on a family of sets endowed with a graph. Some examples are presented to support the results proved herein. Our results unify, generalize and extend various results in the existing literature.

Place, publisher, year, edition, pages
SPRINGER HEIDELBERG, 2017
Keywords
Set-valued mapping, Domain of sets, Common fixed point, Graph F-contraction pair, Directed graph
National Category
Mathematics
Identifiers
urn:nbn:se:mdh:diva-37193 (URN)10.1007/s40314-016-0314-z (DOI)000413336300009 ()2-s2.0-85032179768 (Scopus ID)
Available from: 2017-11-07 Created: 2017-11-07 Last updated: 2019-08-13Bibliographically approved
Abbas, M., Nazir, T., Popović, B. & Radenović, S. (2017). On Weakly Commuting Set-Valued Mappings on a Domain of Sets Endowed with Directed Graph. Results in Mathematics, 71(3-4), 1277-1295
Open this publication in new window or tab >>On Weakly Commuting Set-Valued Mappings on a Domain of Sets Endowed with Directed Graph
2017 (English)In: Results in Mathematics, ISSN 1422-6383, Vol. 71, no 3-4, p. 1277-1295Article in journal (Refereed) Published
Abstract [en]

The aim of this paper is to present coincidence and common fixed point results of set-valued mappings satisfying certain generalized graphic F-contractive conditions on a family of sets endowed with a graph. It is worth mentioning that these results are obtained without appealing to any form of continuity of mappings involved herein. Some examples are presented to support the results proved in this paper. Our results unify, generalize and extend various comparable results in the existing literature. © 2016, Springer International Publishing.

Place, publisher, year, edition, pages
Birkhauser Verlag AG, 2017
National Category
Mathematics
Identifiers
urn:nbn:se:mdh:diva-37694 (URN)10.1007/s00025-016-0588-x (DOI)000401007300043 ()2-s2.0-84981170311 (Scopus ID)
Available from: 2018-01-05 Created: 2018-01-05 Last updated: 2018-07-25Bibliographically approved
Nazir, T. & Silvestrov, S. (2016). Common Fixed Point Results for Family of Generalized Multivalued F-contraction Mappings in Ordered Metric Spaces. In: Sergei Silvestrov; Milica Rancic (Ed.), Engineering Mathematics II: Algebraic, Stochastic and Analysis Structures for Networks, Data Classification and Optimization. Springer
Open this publication in new window or tab >>Common Fixed Point Results for Family of Generalized Multivalued F-contraction Mappings in Ordered Metric Spaces
2016 (English)In: Engineering Mathematics II: Algebraic, Stochastic and Analysis Structures for Networks, Data Classification and Optimization / [ed] Sergei Silvestrov; Milica Rancic, Springer, 2016Chapter in book (Refereed)
Abstract [en]

In this paper, we study the existence of common fixed points of family of multivalued mappings satisfying generalized F-contractive conditions in ordered metric spaces. These results establish some of the general common fixed point theorems for family of multivalued maps.

Place, publisher, year, edition, pages
Springer, 2016
Series
Springer Proceedings in Mathematics and Statistics, ISSN 2194-1009
Keywords
multivalued mapping, generalized F-contraction, common fixed point, ordered metric space
National Category
Mathematical Analysis
Research subject
Mathematics/Applied Mathematics
Identifiers
urn:nbn:se:mdh:diva-33092 (URN)10.1007/978-3-319-42105-6_20 (DOI)2-s2.0-85012992229 (Scopus ID)978-3-319-42104-9 (ISBN)978-3-319-42105-6 (ISBN)
Projects
FUSION
Available from: 2016-09-08 Created: 2016-09-07 Last updated: 2019-01-28Bibliographically approved
Nazir, T., Silvestrov, S. & Abbas, M. (2016). Common fixed point results of four mappings in ordered partial metric spaces. Waves Wavelets Fractals - Advanced Analysis, 2(1), 46-63
Open this publication in new window or tab >>Common fixed point results of four mappings in ordered partial metric spaces
2016 (English)In: Waves Wavelets Fractals - Advanced Analysis, ISSN 2449-5557, Vol. 2, no 1, p. 46-63Article in journal (Refereed) Published
Abstract [en]

On partially ordered set equipped with a partial metric, we study the sufficient conditions for existence of common fixed points of various mappings satisfying generalized weak contractive conditions. These results unify several comparable results in the existing literature. We also study the existence of nonnegative solution of implicit nonlinear integral equation. Furthermore, we study the fractal of finite family of generalized contraction mappings defined on a partial metric space.

Place, publisher, year, edition, pages
De Gruyter Open, 2016
Keywords
Common fixed point, dominated maps, dominating maps, weakly compatible, integral equation, iterated function system, partial metric space, partially ordered set
National Category
Mathematical Analysis
Research subject
Mathematics/Applied Mathematics
Identifiers
urn:nbn:se:mdh:diva-36596 (URN)10.1515/wwfaa-2016-0006 (DOI)
Funder
EU, FP7, Seventh Framework Programme
Available from: 2017-10-01 Created: 2017-10-01 Last updated: 2019-08-13Bibliographically approved
Nazir, T., Silvestrov, S. & Abbas, M. (2016). Fractals of generalized F-Hutchinson operator. Waves, Wavelets and Fractals. Advanced Analysis, 2(1), 29-40
Open this publication in new window or tab >>Fractals of generalized F-Hutchinson operator
2016 (English)In: Waves, Wavelets and Fractals. Advanced Analysis, ISSN 2449-5557, Vol. 2, no 1, p. 29-40Article in journal (Refereed) Published
Abstract [en]

The aim of this paper is to construct a fractal with the help of a finite family of F−contraction mappings, a class of mappings more general than contraction mappings, defined on a complete metric space. Consequently, we obtain a variety of results for iterated function systems satisfying a different set of contractive conditions. Some examples are presented to support the results proved herein. Our results unify, generalize and extend various results in the existing literature.

Keywords
Iterated function system, set-valued mapping, domain of sets, fixed point, F-contraction
National Category
Mathematical Analysis
Research subject
Mathematics/Applied Mathematics
Identifiers
urn:nbn:se:mdh:diva-33095 (URN)10.1515/wwfaa-2016-0004 (DOI)
Projects
FUSION
Available from: 2016-09-08 Created: 2016-09-07 Last updated: 2016-12-27Bibliographically approved
Nazir, T., Silvestrov, S. & Qi, X. (2016). Fractals of Generalized F-Hutchinson Operator in b-Metric Spaces. Journal of Operators, 2016, 9 pp, Article ID 5250394.
Open this publication in new window or tab >>Fractals of Generalized F-Hutchinson Operator in b-Metric Spaces
2016 (English)In: Journal of Operators, ISSN 2314-5064, Vol. 2016, p. 9 pp-, article id 5250394Article in journal (Refereed) Published
Abstract [en]

The aim of this paper is to construct a fractal with the help of a finite family of generalized F-contraction mappings, a class of mappings more general than contraction mappings, defined in the setup of b-metric space. Consequently, we obtain a variety of results for iterated function system satisfying a different set of contractive conditions. Our results unify, generalize, and extend various results in the existing literature.

Place, publisher, year, edition, pages
Hindawi Publishing Corporation, 2016
Keywords
fractals, attractor, iterated function system, F-contraction, b-metric space
National Category
Mathematical Analysis
Research subject
Mathematics/Applied Mathematics
Identifiers
urn:nbn:se:mdh:diva-33093 (URN)10.1155/2016/5250394 (DOI)
Projects
FUSION
Available from: 2016-09-08 Created: 2016-09-07 Last updated: 2016-12-05Bibliographically approved
Nazir, T., Qi, X. & Silvestrov, S. (2016). Linear Classification of data with Support Vector Machines and Generalized Support Vector Machines. In: Sergei Silvestrov; Milica Rancic (Ed.), Engineering Mathematics II: Algebraic, Stochastic and Analysis Structures for Networks, Data Classification and Optimization. Springer
Open this publication in new window or tab >>Linear Classification of data with Support Vector Machines and Generalized Support Vector Machines
2016 (English)In: Engineering Mathematics II: Algebraic, Stochastic and Analysis Structures for Networks, Data Classification and Optimization / [ed] Sergei Silvestrov; Milica Rancic, Springer, 2016Chapter in book (Refereed)
Abstract [en]

In this paper, we study the support vector machine and introduced the notion of generalized support vector machine for classification of data. We showthat the problem of generalized support vector machine is equivalent to the problem of generalized variational inequality and establish various results for the existence of solutions. Moreover, we provide various examples to support our results.

Place, publisher, year, edition, pages
Springer, 2016
Series
Springer Proceedings in Mathematics and Statistics, ISSN 2194-1009 ; 179
Keywords
support vector machine, generalized support vector machine, control function
National Category
Computational Mathematics Mathematical Analysis
Research subject
Mathematics/Applied Mathematics
Identifiers
urn:nbn:se:mdh:diva-33094 (URN)10.1007/978-3-319-42105-6_17 (DOI)2-s2.0-85012935047 (Scopus ID)978-3-319-42104-9 (ISBN)978-3-319-42105-6 (ISBN)
Projects
FUSION
Available from: 2016-09-08 Created: 2016-09-07 Last updated: 2019-01-28Bibliographically approved
Organisations
Identifiers
ORCID iD: ORCID iD iconorcid.org/0000-0001-6516-3212

Search in DiVA

Show all publications